# SDR CA970402003

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Erosion
- Location: Leading Edge
- Part time: 1,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND LIGHT EROSION ON THE LEADING EDGE OF THE PROPELLER. FILING WAS REQUIRED TO REMOVE THE EROSION.
